# SDR 01FDEA00751

- Difficulty date: August 19, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF CREASE BEAM WEB BS 344 LBL 65 WL 208. REMOVED AND REPLACED CREASE BEAM WEB PER SRM 51-40-2 FIG 1.
